Journal article icon

Journal article

Correlation function of null polygonal Wilson loops with local operators

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/JHEP09(2011)034

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Buchbinder, EI More by this author
Tseytlin, AA More by this author
Journal:
JOURNAL OF HIGH ENERGY PHYSICS
Volume:
2011
Issue:
9
Publication date:
2011-09-05
DOI:
EISSN:
1029-8479
ISSN:
1029-8479
URN:
uuid:b628dcf3-c3c9-4a79-8649-f8256f7190f3
Source identifiers:
221646
Local pid:
pubs:221646

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP